# SDR SWAA2022030174262

- Difficulty date: January 6, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER TRAILING EDGE PANEL 561CB HAS NUMEROUS BULB SEAL FASTENER HOLES WITH CRACKS; MARKED. / REPAIRED L/H WING LOWER T/E PANEL 561 CB BULB SEAL FASTENER HOLES IAW B 737-700 SRM 57-51-01-2R-1 REPAIR 1 REV 66
